American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(68U07) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Kai-Tai Fang, Chang-Xing Ma and Peter Winker. Centered $L_2$-discrepancy of random sampling and Latin hypercube design, and construction of uniform designs. Math. Comp. 71 (2002) 275-296. MR 1863000.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] B. Jüttler. Hermite interpolation by Pythagorean hodograph curves of degree seven. Math. Comp. 70 (2001) 1089-1111. MR 1826577.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Suresh K. Lodha and Ron Goldman. A unified approach to evaluation algorithms for multivariate polynomials. Math. Comp. 66 (1997) 1521-1553. MR 1422789.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] R. T. Farouki and C. A. Neff. Hermite interpolation by Pythagorean hodograph quintics . Math. Comp. 64 (1995) 1589-1609. MR 1308452.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1